Previous |  Up |  Next


Title: An extension of a theorem of Abian (English)
Author: Johnston, Elgin H.
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 18
Issue: 1
Year: 1982
Pages: 15-18
Category: math
MSC: 30B10
idZBL: Zbl 0518.30004
idMR: MR683341
Date available: 2008-06-06T06:10:13Z
Last updated: 2012-05-09
Stable URL:
Reference: [1] Abian A.: On a property of finite truncations of the Laurent series of analytic functions.(to appear) Zbl 0545.30016
Reference: [2] Ash R. B.: Complex variables.Academic Press, N.Y., 1971. Zbl 0209.37701, MR 0281883
Reference: [3] Edгei A. : .(a written communication).


Files Size Format View
ArchMath_018-1982-1_3.pdf 375.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo